# SDR GLBA200909061

- Difficulty date: September 6, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 251,152 hours, 27,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX, IT WAS OBSERVED THAT THE LT AFT EXTERNAL EMERGENCY LIGHT WAS INOPERATIVE.  MX FOUND INTERNAL CONTACTOR SOLDER CORROSION PRESENT AND THEN REMOVED AND REPLACED WITH NEW SOLDER IAW SAE AS4461 REV A.  OPS TEST OF THE LIGHT WAS GOOD.
